MATHEMATICA BOHEMICA, Vol. 123, No. 3, pp. 225-242 (1998)

Tensor approach to multidimensional webs

Alena Vanzurova

Alena Vanzurova, Dept. Alg. Geom., Fac. Sci., Palacky University, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: An anholonomic $(n+1)$-web of dimension $r$ is considered as an $(n+1)$-tuple of $r$-dimensional distributions in general position. We investigate a family of $(1,1)$-tensor fields (projectors and nilpotents associated with a web in a natural way) which will be used for characterization of all linear connections on a manifold preserving the given web.

Keywords: manifold, connection, web

Classification (MSC2000): 53A60, 53B05

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition